Integral functions of two complex variables
Compositio Mathematica, Volume 15 (1962-1964), p. 210-226
@article{CM_1962-1964__15__210_0,
     author = {Bose, S. K. and Sharma, Devendra},
     title = {Integral functions of two complex variables},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {210-226},
     zbl = {0116.06101},
     mrnumber = {162966},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__210_0}
}
Bose, S. K.; Sharma, Devendra. Integral functions of two complex variables. Compositio Mathematica, Volume 15 (1962-1964) pp. 210-226. http://www.numdam.org/item/CM_1962-1964__15__210_0/

G. Valiron, [1] Theory of Integral Functions (1923). | JFM 50.0254.01